# SDR 2005UALA01075

- Difficulty date: September 21, 2005
- Submitted: October 11, 2005
- Operation: Air carrier
- Aircraft: N524UA
- Make and model: Boeing 757222
- Aircraft serial: 24977
- Engine: Pwa PW2037
- System (JASC): 5754 · Leading Edge Devices
- Part: Wedge
- Part number: 144N300334
- Condition: Delaminated
- Location: Nr 6 Slat
- Component: Slat, Boeing
- Component part number: 114N30028001
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SLAT HAS DAMAGED DELAMINATED T/E WEDGE.  WEDGE REPLACED.
